# SDR IPXA2020052255590

- Difficulty date: April 27, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 86,648 hours, 18,533 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING FIXED L/E SKIN BEADED DOUBLER CRACK REPAIR BETWEEN STA XOS 740.8 - XOS 753.0 REQUIRES PERMANENT REPAIR.REPAIRED CRACKED LT WING FIXED L/E SKIN BEADED DOUBLER BETWEEN STA XOS 740.8 - XOS 753.0 IAW MD-11 SRM 57-40-02, REPAIR 15, FIGURE 205. (MAJOR)
